Alert archive / Ohio / Flash Flood Warnings in 2007

Flash Flood Warning 8, NWS Cleveland, OH

August 7, 2007Cuyahoga County, Ohio

NWS Cleveland, OH issued this flash flood warning at Aug 7, 2007, 8:45 AM EDT for Cuyahoga County, Ohio. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2007, 8:45 AM EDT (12:45 UTC)
Expired
Aug 7, 2007, 12:45 PM EDT
In force
4 hr
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text
Flood severity
None

County Cuyahoga County, OH

The radar

The Cleveland radar (KCLE), 7 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 9:53 AM EDTFLOODCleveland, OHINTERSTATE 90 FLOODED AT DEAD MANS CURVE. WATER UP TO BOTTOM OF SEMI TRAILER.
Aug 7, 12:00 PM EDTFLOODBrook Park, OHBROOK PARK ROAD FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 0.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 817 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
817 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCLE 071249
FFWCLE
OHC035-071645-
/X.NEW.KCLE.FF.W.0008.070807T1245Z-070807T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
845 AM EDT TUE AUG 7 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CUYAHOGA COUNTY IN NORTHEAST OHIO

* UNTIL 1245 PM EDT

* AT 848 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ONE TO TWO INCHES OF RAIN HAS FALLEN SINCE 8 AM OVER WESTERN 
CUYAHOGA COUNTY FROM BEREA TO BAY VILLAGE. MORE TORRENTIAL RAIN IS 
EXPECTED THROUGH 1030 AM WITH ANOTHER 2 TO 3 INCHES OF RAIN IS 
EXPECTED.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTLAKE...
  LAKEWOOD...CLEVELAND HEIGHTS AND CLEVELAND


EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TURN AROUND...DONT DROWN

LAT...LON 4128 8166 4128 8187 4134 8186 4135 8194
      4149 8195 4149 8184 4150 8182 4150 8179
      4149 8176 4153 8165 4155 8149

$$

FITZ
2 follow-up statements
000 
WGUS71 KCLE 071337
FFSCLE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
935 AM EDT TUE AUG 7 2007

OHC035-071645-
/X.CON.KCLE.FF.W.0008.000000T0000Z-070807T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-
935 AM EDT TUE AUG 7 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR
WESTERN CUYAHOGA COUNTY...

AT 935 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING ON 
SHELDON AND EASTLAND ROADS IN BEREA... AND AT SEVERAL LOCATIONS 
ALONG SNOW ROAD IN BROOK PARK. MODERATE TO HEAVY RAINFALL IS 
EXPECTED TO CONTINUE THROUGH THE MORNING HOURS.

ADDITIONAL LOCATIONS IN THE FLASH FLOOD WARNING INCLUDE BUT ARE NOT 
LIMITED TO PARMA...LAKEWOOD...CLEVELAND HEIGHTS AND CLEVELAND.  
FLOODING IS POSSIBLE ALONG ABRAM CREEK AND BIG CREEK IN WESTERN 
CUYAHOGA COUNTY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.  TURN 
AROUND...DONT DROWN

LAT...LON 4128 8166 4128 8187 4134 8186 4135 8194
      4149 8195 4149 8184 4150 8182 4150 8179
      4149 8176 4153 8165 4155 8149

$$

ASTIFAN
000 
WGUS71 KCLE 071533
FFSCLE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1127 AM EDT TUE AUG 7 2007

OHC035-071645-
/X.CON.KCLE.FF.W.0008.000000T0000Z-070807T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-
1127 AM EDT TUE AUG 7 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR
WESTERN CUYAHOGA COUNTY...

AT 1119 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 2 
TO 5 INCHES OF RAIN HAS FALLEN THIS MORNING IN CENTRAL AND WESTERN 
CUYAHOGA COUNTY.  ACCORDING TO LOCAL MEDIA REPORTS MANY 
ROADS...INCLUDING PORTIONS OF INTERSTATE 90...480...AND 77 WERE 
FLOODED AND CLOSED.  TRAVEL IN THE CLEVELAND METRO AREA WILL BE 
DIFFICULT THIS AFTERNOON.  

FLASH FLOODING ALONG BIG CREEK AND ABRAM CREEK IS ONGOING AND WILL 
CONTINUE INTO THE EARLY AFTERNOON HOURS.  

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. TURN AROUND...DONT DROWN

LAT...LON 4128 8166 4128 8187 4134 8186 4135 8194
      4149 8195 4149 8184 4150 8182 4150 8179
      4149 8176 4153 8165 4155 8149

$$

ASTIFAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 7:46 AM EDT, 59 minutes earlier.

Area forecast discussion, Aug 7, 7:46 AM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
746 AM EDT TUE AUG 7 2007

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE CENTRAL GREAT LAKES
TODAY...ALONG A NEARLY STATIONARY FRONT ACROSS LAKE ERIE. THE LOW
WILL MOVE INTO NEW ENGLAND TUESDAY NIGHT WITH THE TRAILING COLD
FRONT MOVING ACROSS THE FORECAST AREA. BRIEF HIGH PRESSURE IS
EXPECTED FOR WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NOT CLEAR TO ME EXACTLY HOW THE DAY WILL EVOLVE. NONE OF THE MODELS
SEEM TO BE DOING A VERY GOOD JOB AT CAPTURING CURRENT CONVECTION
ACROSS MICHIGAN/NW PA. MOST MODELS SIMPLY SHOW UVV/STORMS MOVG
EAST INTO ONTARIO AND NEW YORK STATE. I HAVE A FEELING THE EARLY
MORNING ACTIVITY WILL EXPAND AS THE LOW LEVEL JET PUSHES ACROSS
THE MIDWEST. SHOWERS AND STORMS WILL SPREAD ACROSS N CENTRAL AND
NE OH AND EVENTUALLY INTO NW PA...ESPECIALLY BY LATE MORNING/EARLY
AFTRN AS ALL MODELS SHOW THE INSTABILITY INCREASING RAPIDLY
ACROSS NE OH/NW PA. TO MAKE MATTERS MORE INTERESTING...DEEP SHEAR
AND NICE CAPE (>2000 J/KG) PROGGED ACROSS EXTREME NE OH/NW PA THIS
AFTRN WITH A NICE LOOKING HODOGRAPH AT ERIE. PCP WATER PROGGED AS
HIGH AS 2.3 INCHES. WITH APPROACHING WAVE AND MOIST AND UNSTABLE
ATMOSPHERE ALREADY IN PLACE WILL MENTION SEVERE STORMS ALL BUT
SOUTHWEST COUNTIES (MT GILEAD TO FINDLAY TO BOWLING GREEN).
SPEAKING OF WHICH WILL NEED A HEAT ADVISORY FOR THE SAME SOUTHWEST
COUNTIES AS HEAT INDEX WILL REACH CRITERIA (100-104F) THIS
AFTRN/EVENING. TOUGH FCST ALSO AT TOLEDO WHERE EARLY MORNING
ACTIVITY SHOULD MOVE EAST...WILL NEW ACTIVITY DEVELOP TO THE NW
AND COME CRASHING INTO NW OHIO OR WILL IT JUST BE HOT AND STEAMY
THIS AFTRN? WILL LEAVE CHANCE POP THIS AFTERNOON ESPECIALLY NORTH
OF BOWLING GREEN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
DEPENDING ON HOW THE STORMS EVOLVE THIS AFTRN THE ACTIVITY WILL
LIKELY STILL BE ONGOING DURING THE EVENING HOURS INTO TONIGHT...
MOVG SOUTHEAST BY THAT TIME AS THE WAVE AT THE SURFACE AND ALOFT
BEGIN TO MOVE BY. WILL CONTINUE WITH HIGH POPS NE OH/NW PA EARLY
TONIGHT...THEN GENERALLY A CHANCE OF SOME LINGERING ACTIVITY LATER
TNGT ALTHOUGH MOST OF THE ACTIVITY SHOULD DIMINISH. CANNOT RULE
OUT A LEFT OVER SHOWER INLAND NE OH/NW PA WED MORN BUT ATMOSPHERE
SHOULD BECOME MUCH MORE STABLE WITH SOME DRYING ON WEDNESDAY SO
THERE SHOULD BE A BREAK IN THE ACTIVITY. YET ANOTHER WAVE PROGGED
FOR THURSDAY SO WE WILL LIKELY HAVE TO GO THROUGH ANOTHER ROUND OF
SHOWERS/STORMS SIMILAR TO TODAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
NEXT LOW PRESSURE SYSTEM MOVES ACROSS THE CENTRAL GREAT LAKES
BY FRIDAY...AGAIN THE TIMING VARIES WITH THE MODELS. LOW MOVES OFF
THE EAST COAST AND STALLS SATURDAY AS A BROAD UPPER LEVEL RIDGE
DEVELOPS ACROSS THE OHIO VALLEY. SHOULD SEE DRIER AND SOMEWHAT
COOLER AIR STEADILY FILTER SOUTHWARD. MODELS HINT AT SOME SORT OF
SECONDARY FRONT LATE IN THE WEEKEND BUT NOT GOING TO TRY AND
GRASP AT ANY PCPN IN GTHE FCST YET.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
STATIONARY FRONT LOCATED ACROSS SOUTHERN MI EAST ACROSS THE
CANADIAN WATERS OF LAKE ERIE. ALOFT MILD RIDGING SUGGESTS
THUNDERSTORM COMPLEXES WOULD MOVE AROUND ITS PERIPHERY FROM THEIR
SOURCE REGION IN THE ORD/IOWA AREA EAST IN AN ARC TO THE EASTERN
LAKES. MOISTURE RICH AIR FEEDING INTO THESE STORMS WITH REPEATED
TRAINING POSSIBLE.  UNFORTUNATELY MODELS DOING EXTREMELY POORLY
WITH EVEN CURRENT CONDITIONS TO OUR WEST AND EACH HAVE A DIFFERENT
SOLUTION.

AS A WAVE TRAVELS ALONG THE FRONT SO WILL THE ROUNDS OF SHOWERS
AND THUNDERSTORMS MAINLY ACROSS THE NORTHERN SITES...AND THEREFORE
HAVE HIT TOL/CLE/ERI HARDER WITH TS. HEAVY RAINFALL AND A LOT OF
LIGHTNING WILL BE ASSOCIATED WITH THESE STORMS. THE AREA IS IN A
SLIGHT RISK TODAY FOR SEVERE. CONCERNED SOME FOR CAK/YNG AS
COMPLEXES MAY MAKE THE TURN ESE. MAY HAVE ANOTHER LATE ROUND OF
ACTIVITY...ESPECIALLY FOR THE SOUTHERN SITES WITH THE TRAILING COLD
FRONT/STATIONARY BOUNDARY SINKING SOUTHWARD. REPEATED CONVECTION
THIS MORNING INTO THIS AFTERNOON MAY PRECLUDE SOME ADDITIONAL TS
DEVELOPMENT...OR AT LEAST MINIMIZE IT.

OUTLOOK...
WITH THE PASSAGE OF THE COLD FRONT TONIGHT...THIS SHOULD BRING
BRIEF END TO THREAT OF TSTMS WEDNESDAY WHEN WEAK HIGH PRESSURE
BUILDS. HOWEVER FRONT MOVES BACK NORTH INTO AREA THURSDAY AND
FRIDAY RETURNING THE THREAT OF THUNDERSTORMS TO THE AREA. RISK OF
THUNDERSTORMS SHOULD END FRIDAY NIGHT AS FRONT MOVES SOUTHEAST FOR
GOOD AND HIGH PRESSURE BUILDS IN ON SATURDAY.

&&

.MARINE...
NEARLY STATIONARY FRONT LOCATED ALONG THE NORTHERN SHORE OF LAKE
ERIE. FOR MUCH OF TODAY THE FLOW WILL HAVE A SOUTHERLY
DIRECTION...BUT A WAVE MOVING ALONG THE FRONT LATER TODAY AND
THIS EVENING WILL PROVIDE A BIT MORE VARIABILITY IN DIRECTION.
OCCASIONAL THUNDERSTORMS ARE EXPECTED TODAY...SOME OF WHICH COULD
BE STRONG TO SEVERE. AFTER THE LOW PRESSURE WAVE PASSES THE FRONT
WILL SINK SOUTHWARD TONIGHT BRINGING WINDS AROUND TO THE
NORTHWEST. WEAK HIGH PRESSURE WILL BE IN PLACE FOR WEDNESDAY.

ANOTHER SIMILAR ROUND OF WEATHER WITH THE FRONT OSCILLATING BACK
NORTH FOLLOWED BY THE COLD FRONTAL PASSAGE WILL OCCUR THURSDAY
INTO FRIDAY. THIS FRONT WILL FINALLY BE OUT OF THE AREA AND HIGH
PRESSURE BUILDS IN FOR THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
     OHZ006-017-027-036-037.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...DJB/KOSARIK
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Aug 7, 6:27 AM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
627 AM EDT TUE AUG 7 2007

LEZ142>149-162>169-OHZ003-007>014-018>023-028>033-038-047-089-
PAZ001>003-081030-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
627 AM EDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY DURING THE
AFTERNOON AND EVENING. THE SEVERE STORMS WOULD LIKELY HAVE
DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO
POSSIBLE. SOME THUNDERSTORMS WILL HAVE TORRENTIAL DOWNPOURS
CAPABLE OF LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY INTO THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.

OHZ006-017-027-036-037-081030-
WOOD-HANCOCK-WYANDOT-MARION-MORROW-
627 AM EDT TUE AUG 7 2007

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.
HEAT INDEX VALUES ARE EXPECTED TO TOP OFF AROUND 100 DEGREES THIS
AFTERNOON AND EARLY EVENING. PLEASE LISTEN TO NOAA WEATHER RADIO
OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT
THE HEAT ADVISORY.

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY DURING THE
AFTERNOON AND EVENING. THE SEVERE STORMS WOULD LIKELY HAVE
DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO
POSSIBLE. SOME THUNDERSTORMS WILL HAVE TORRENTIAL DOWNPOURS
CAPABLE OF LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY INTO THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Aug 7, 6:57 AM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
657 AM EDT TUE AUG 7 2007

OHZ009>013-019>021-071300-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON
657 AM EDT TUE AUG 7 2007

A STRONG THUNDERSTORM WAS MOVING ACROSS THE CENTRAL LAKESHORE
COUNTIES TOWARD CLEVELAND EARLY THIS MORNING AND WILL IMPACT
INTERSTATE 90. THE STORM WAS MOVING EAST AT ABOUT 20 MPH AND WILL
REACH VERMILION ABOUT 715 AM...LORAIN BY 745 AM... AND THE WESTERN
SUBURBS OF CLEVELAND AROUND 815 AM. TORRENTIAL DOWNPOURS ARE
LIKELY WITH THE STORM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE
ALSO POSSIBLE.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 4:17 AM EDTHeat AdvisoryCLEHancock, Marion, Morrow, Wood, Wyandot6 hr
Aug 7, 4:23 AM EDTSpecial Marine WarningCLE2 hr
Aug 7, 6:24 AM EDTSpecial Marine WarningCLE2 hr
Aug 7, 7:03 AM EDTSevere Thunderstorm WarningCLEErie27 min
Aug 7, 8:24 AM EDTSpecial Marine WarningCLE2 hr
Aug 7, 8:57 AM EDTAreal Flood AdvisoryCLELorain4 hr
Aug 7, 9:06 AM EDTSevere Thunderstorm WarningCLECuyahoga54 min
Aug 7, 9:09 AM EDTSpecial Marine WarningCLE2 hr
Aug 7, 9:14 AM EDTFlash Flood WarningCLELorain4 hr
Aug 7, 9:55 AM EDTAreal Flood AdvisoryCLELake4 hr
Aug 7, 10:15 AM EDTAreal Flood AdvisoryCLEGeauga, Portage, Summit4 hr
Aug 7, 10:28 AM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull62 min
Aug 7, 12:33 PM EDTAreal Flood WarningCLECuyahoga4 hr
Aug 7, 1:16 PM EDTAreal Flood WarningCLELorain4 hr
Aug 7, 6:25 PM EDTSevere Thunderstorm WarningCLEWood18 min
Aug 7, 7:18 PM EDTTornado WarningCLEWood27 min
Aug 7, 7:26 PM EDTSevere Thunderstorm WarningCLELorain, Medina64 min

Nearby

Flash Flood Warnings in Ohio, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.